# SDR DALA2017041202958

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232
- Aircraft serial: 39091
- Aircraft time: 41,014 hours, 3,744 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CONDUCTIVITY TEST ON LT PYLON AFT FAIRING LOWER SPAR WEB AND SUPPORT STRUCTURE, FOUND THREE STIFFENERS CONDUCTIVITY VALUE NOT WITHIN ACCEPTABLE RANGE. LT PYLON AFT FAIRING LOWER TEES WERE REMOVED AND REPLACED IAW SRM 51-40-02.
